Alert archive / Colorado / Tornado Warnings in 2010
Tornado Warning 63, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this tornado warning at Jun 21, 2010, 6:26 PM MDT for Washington County, Colorado. It was in force for 34 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 21, 2010, 6:26 PM MDT (00:26 UTC)
- Expired
- Jun 21, 2010, 7:00 PM MDT
- In force
- 34 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
County Washington County, CO
The radar
The Denver radar (KFTG), 120 km from the middle of the area, began a volume at 00:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 21, 6:45 PM MDT | TSTM WND DMG | 17 S Hyde, CO | GRAIN BIN BLOWN ACROSS ROAD COUNTY ROADS AAA/23. POWER LINES DOWN. WIND GUSTS NW AT 70-75 MPH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 21, 2:53 PM MDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 0.4 hours before the alert went out and 12 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 218 J/kg
- Mixed-layer CIN
- -321 J/kg
- Mixed-layer LCL
- 3039 m above ground
- 0-6 km bulk shear
- 69 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 234 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
074 WFUS55 KBOU 220026 TORBOU COC121-220100- /O.NEW.KBOU.TO.W.0063.100622T0026Z-100622T0100Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE DENVER CO 626 PM MDT MON JUN 21 2010 THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A * TORNADO WARNING FOR... CENTRAL WASHINGTON COUNTY IN NORTHEAST COLORADO * UNTIL 700 PM MDT * AT 623 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 10 MILES NORTHEAST OF ELBA...OR 15 MILES SOUTHEAST OF AKRON. THIS STORM WAS MOVING SOUTHEAST AT 35 MPH. THIS TORNADO WARNING REPLACES THE WARNING THAT WAS IN EFFECT UNTIL 630 PM MDT. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ELBA... ARICKAREE SCHOOL AND ANTON. PRECAUTIONARY/PREPAREDNESS ACTIONS... VIDEO FROM STORM CHASERS INDICATES HEAVY RAIN FALLING ON THE LEADING EDGE OF THIS THUNDERSTORM. IT IS POSSIBLE THAT ANY TORNADIC ACTIVITY WITH THIS STORM MAY BE OBSCURED BY THE HEAVY RAINFALL. LARGE HAIL IS ALSO GOING TO BE POSSIBLE AS THIS STORM MOVES OVER CENTRAL AND SOUTHEASTERN WASHINGTON COUNTY. TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS. && LAT...LON 4015 10342 4015 10281 3968 10282 3967 10333 TIME...MOT...LOC 0023Z 309DEG 34KT 4000 10302 $$
2 follow-up statements
984 WWUS55 KBOU 220044 SVSBOU SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 644 PM MDT MON JUN 21 2010 COC121-220100- /O.CON.KBOU.TO.W.0063.000000T0000Z-100622T0100Z/ WASHINGTON CO- 644 PM MDT MON JUN 21 2010 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM MDT FOR CENTRAL WASHINGTON COUNTY... AT 640 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS STORM WAS LOCATED 15 MILES EAST OF ELBA...OR 24 MILES SOUTHEAST OF AKRON. THIS STORM WAS MOVING SOUTHEAST AT 40 MPH. RECENT SPOTTER REPORTS INDICATE THAT THE THUNDERSTORM HAS BEEN PRODUCING HAIL RANGING FROM PEA-SIZED UP TO TWO INCHES IN DIAMETER. LOCATIONS REMAINING IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ELBA. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE THUNDERSTORM WILL BE MOVING INTO YUMA COUNTY BY 715 PM MDT. HEAVY RAIN ASSOCIATED WITH THE THUNDERSTORM MAY CAUSE SOME FIELD FLOODING OVER CENTRAL WASHINGTON COUNTY THROUGH THE REMAINDER OF THE EVENING. TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT MONDAY EVENING FOR NORTHEAST COLORADO. && LAT...LON 4014 10331 4015 10281 3977 10283 3990 10317 TIME...MOT...LOC 0040Z 309DEG 34KT 3989 10286 $$
935 WWUS55 KBOU 220055 SVSBOU SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 655 PM MDT MON JUN 21 2010 COC121-220103- /O.EXP.KBOU.TO.W.0063.000000T0000Z-100622T0100Z/ WASHINGTON CO- 655 PM MDT MON JUN 21 2010 ...THE TORNADO WARNING FOR CENTRAL WASHINGTON COUNTY WILL EXPIRE AT 700 PM MDT... THE THUNDERSTORM THAT PROMPTED THE WARNING HAS EXITED THE AREA. RUNOFF FROM HEAVY RAINFALL PRODUCED BY THIS THUNDERSTORM WILL CONTINUE CAUSING MINOR FLOODING OF FIELDS AND ROADS THROUGH THIS EVENING. A SMALL STREAM FLOOD ADVISORY IS IN EFFECT FOR CENTRAL WASHINGTON COUNTY THROUGH 800 PM MDT. A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT MONDAY EVENING FOR NORTHEAST COLORADO. LAT...LON 4014 10331 4015 10281 3977 10283 3990 10317 TIME...MOT...LOC 0053Z 298DEG 30KT 3987 10272 $$
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this tornado warning went out at Jun 21, 3:35 PM MDT, 2 hours 51 minutes earlier.
Area forecast discussion, Jun 21, 3:35 PM MDT, 2 hours 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER CO 335 PM MDT MON JUN 21 2010 .SHORT TERM...CURRENT SATELLITE PICTURES HAVE A TAD OF CONVECTIVE CLOUDINESS DEVELOPING OVER THE DIVIDE MOUNTAINS EASTWARD AND OVER THE FOOTHILLS. RADAR PICTURES INDICATED ONE STORM DEVELOPING OVER THE SOUTHEASTERN QUARTER OF BOULDER COUNTY...BUT THAT'S IT. A FAIRLY UNIFORM SOUTHEASTERLY BOUNDARY LAYER FLOW COVERS THE PLAINS INTO THE LOWER FOOTHILLS. THE DEW POINT TEMPERATURES OVER MOST OF PLAINS ARE STILL IN THE MID 50S TO LOWER 60S F...WITH DENVER...THE SOUTHWESTERN SUBURBS...AND PALMER RIDGE IN THE 40S F. MODELS HAVE STRONG SOUTHWESTERLY FLOW ALOFT FOR THE FORECAST AREA TONIGHT... INCREASING A BIT ON TUESDAY. THE QG VERTICAL VELOCITY FIELDS HAVE WEAK UPWARD MOTION PROGGED FOR THE FORECAST AREA TONIGHT AND TUESDAY. THE BOUNDARY LAYER FLOW WILL TRANSITION FROM SOUTHEASTERLIES THIS EVENING...TO MORE NORMAL DIURNAL PATTERNS LATER TONIGHT. WINDS FOR TUESDAY WILL BE SOUTHWESTERLY DOWNSLOPING FOR MUCH OF THE FORECAST AREA...WITH EASTERLY FLOW OVER THE NORTH CENTRAL AND NORTHEASTERN BORDER AREAS FOR THE AFTERNOON. FOR MOISTURE...THERE IS SOME TONIGHT...LESS ON TUESDAY. DEW POINT PROGGS KEEP THE PLAINS PRETTY MOIST TONIGHT. BY TUESDAY AFTERNOON ...MOST OF THE PLAINS DRY OUT SIGNIFICANTLY...WITH READINGS IN THE 20S F. THE NORTHEAST CORNER STILL HAS READINGS IN THE LOWER 60S F. PRECIPITABLE WATER VALUES FOR MOST OF THE PLAINS ARE IN THE 0.60 TO 1.00 INCH VALUES TONIGHT...THEN THE 0.35 TO 0.55 INCH RANGE ON TUESDAY...THE EXCEPTION BEING VALUES OVER 1.00 INCH OVER THE NORTHEAST CORNER. CAPE VALUES ARE IN THE 1000 TO 2000 J/KG RANGE OVER MOST OF THE PLAINS THIS EVENING...WITH SOME CAPE LINGERING OVER THE NORTHEAST CORNER AFTER MIDNIGHT. ON TUESDAY...DECENT CAPE IS PROGGED OVER THE NORTH CENTRAL AND NORTHEASTERN PLAINS. VALUES ARE ABOVE 3000 J/KG IN A FEW AREAS DURING THE AFTERNOON. FOR POPS TONIGHT...WILL GO 20%S THIS EVENING/OVERNIGHT WHERE THE REAL DEW POINT TEMPERATURES ARE ABOVE 50 F. WE'LL SEE HOW THE MODELS PAN OUT CONCERNING THE LOW LEVEL MOISTURE. ONE THING FOR SURE...THE GFS HAS LESS OF A CLUE THAN THE NAM. LESS TO NO POPS ELSEWHERE LATE TUESDAY. FOR TEMPERATURES...TUESDAY HIGHS ARE 1-3 C WARMER THAN THIS AFTERNOON'S. .LONG TERM...OVERALL A BROAD RIDGE OF HIGH PRESSURE WILL STRETCH FROM NEW MEXICO TO THE SOUTHEASTERN U.S...WITH A TROF OVER THE PACIFIC NORTHWEST. THE END RESULT IS A PERSISTENT W-SWLY FLOW ALOFT OVER THE CWFA. A COLD FRONT ASSOCIATED WITH A PASSING UPPER LEVEL DISTURBANCE WILL MAKE ITS WAY INTO THE NERN PLAINS TUESDAY NIGHT. BOUNDARY LYR MSTR WILL INCREASE FOLLOWING THE PASSAGE OF THE FRONT. THE BEST POTENTIAL FOR TSTMS WILL BE OVER THE NERN PLAINS TUESDAY EVENING...THERE IS STILL SOME UPPER LEVEL JET SUPPORT WHICH COULD ALLOW SOME OF THE STORMS TO CARRYOVER AFTER MIDNIGHT. ON WEDNESDAY MORNING...THE MDLS SHOW A FAIR AMOUNT OF STRATUS/FOG IN THE MORNING. ALTHOUGH IT WILL BE COOLER...THERE MAY ENOUGH HEATING TO GO WITH THE MSTR TO PRODUCE A SLIGHT CHANCE OF TSTMS LATE WEDNESDAY AFTN/WEDNESDAY NIGHT...ALTHOUGH IT MAY BE TOO CAPPED PRODUCE DEEP CONVECTION AS THE UPPER RIDGE REBUILDS OVER THE CWFA. BEST CHC WOULD APPEAR TO BE OVER THE PALMER DIVIDE...IN THE VICINITY OF THE FRONTAL BOUNDARY. FCST CAPES NOT ALL THAT GREAT WITH CAPES IN THE 400-700 J/KG RANGE. THE RIDGE WILL REMAIN THE DOMINANT FEATURE ON THURSDAY. ITS AXIS SHIFTS EAST ON FRIDAY WITH THE CWFA UNDER A DRY AND STRONGER SWLY FLOW ALOFT...THEN RIDGE THEN RECENTERS ITSELF OVER CO BY MONDAY. WL CONTINUE WITH PERSISTENCE. WARM WITH A SLIGHT CHANCE OF LATE AFTN/EVENING TSTMS EACH DAY. THE MTNS WILL REMAIN THE DRIEST WITH THE BEST CHC OF TSTMS OVER THE FAR ERN PLAINS. && .AVIATION...WILL CONTINUE WITH A 10% CHANCE OF STORMS AT THE AIRPORT THIS EVENING AND THEN AGAIN AFTER 21Z TUESDAY AFTERNOON. THE BIGGEST PROBLEM WILL BE ERRATIC OUTFLOW WINDS FROM THE STORMS...ESPECIALLY THIS EVENING. GUSTS TO 35 KNOTS ARE POSSIBLE. WILL FORGO THE LOW CLOUDS AND FOG OVERNIGHT/TUESDAY MORNING. && .HYDROLOGY...THE CREST IS THROUGH BALZAC AND THE SOUTH PLATTE RIVER HAS FALLEN BELOW ACTION STAGE. THE CREST IS AT JULESBURG AT THIS TIME. THIS SHOULD BEGIN TO DECREASE EARLY TUESDAY MORNING...AND GET BELOW ACTION STAGE IN JULESBURG BY MID DAY WEDNESDAY. SO THE ADVISORY WILL GO INTO WEDNESDAY AFTERNOON. && .BOU WATCHES/WARNINGS/ADVISORIES... ...FLOOD ADVISORY FOR THE SOUTH PLATTE RIVER IN SEDGWICK COUNTY...THROUGH EARLY WEDNESDAY AFTERNOON... KOOP/COOP
Hazardous weather outlook, Jun 21, 10:52 AM MDT, 7 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER CO 1052 AM MDT MON JUN 21 2010 COZ030>051-221200- JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/ SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/ EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1052 AM MDT MON JUN 21 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS WILL DEVELOP LATER THIS AFTERNOON ALONG THE FRONT RANGE FOOTHILLS AND IMMEDIATE PLAINS...THEN MOVE ACROSS THE NORTHEAST PLAINS DURING THE EVENING CONTINUING THROUGH MIDNIGHT. SOME OF THESE STORMS MAY BECOME SEVERE...WITH LARGE HAIL AND STRONG DAMAGING WINDS BEING THE MAIN THREAT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A MODERATE TO STRONG SOUTHWESTERLY FLOW ALOFT WILL CONTINUE TO PRODUCE DRY AND WARM CONDITIONS ACROSS THE MOUNTAINS AND HIGH VALLEYS THROUGH THE PERIOD. EAST OF THE MOUNTAINS THE PASSAGE OF AN UPPER LEVEL WEATHER DISTURBANCE AND AN ASSOCIATED COLD FRONT LATE ON TUESDAY COULD RESULT IN A FEW SEVERE THUNDERSTORMS TUESDAY EVENING AND LOWER TEMPERATURES ON WEDNESDAY. AREAS NEAR THE FOOTHILLS AND OVER THE PALMER DIVIDE MAY ALSO SEE A FEW LATE DAY STORMS. BY THURSDAY DRIER AND WARMER CONDITIONS RETURN TO EASTERN PORTIONS OF THE OUTLOOK AREA AS A STRONG RIDGE OF HIGH PRESSURE BUILDS IN OVER THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AFTER 3 PM. RJK/FMC
In the hours before
Local storm report, Jun 21, 3:11 PM MDT, 3 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
311 PM MDT MON JUN 21 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0306 PM HAIL LOUISVILLE 39.97N 105.14W
06/21/2010 M1.00 INCH BOULDER CO TRAINED SPOTTER
0305 PM HAIL 2 N LOUISVILLE 40.00N 105.14W
06/21/2010 M1.00 INCH BOULDER CO TRAINED SPOTTER
0255 PM HAIL 1 WNW LAFAYETTE 40.00N 105.11W
06/21/2010 M0.88 INCH BOULDER CO TRAINED SPOTTER
&&
BLOUISLocal storm report, Jun 21, 5:21 PM MDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
521 PM MDT MON JUN 21 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0502 PM TSTM WND GST FORT MORGAN AIRPORT 40.33N 103.80W
06/21/2010 M62 MPH MORGAN CO TRAINED SPOTTER
0443 PM HAIL 6 S PROSPECT VALLEY 39.98N 104.41W
06/21/2010 M0.75 INCH ADAMS CO TRAINED SPOTTER
&&
BLOUISLocal storm report, Jun 21, 5:25 PM MDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT...CORRECTION...
NATIONAL WEATHER SERVICE DENVER CO
525 PM MDT MON JUN 21 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0516 PM HAIL 1 S RED ROCKS PARK 39.65N 105.20W
06/21/2010 M1.50 INCH JEFFERSON CO TRAINED SPOTTER
THIS IS AN INVALID REPORT...PLEASE DISREGARD...
&&
BLOUISLocal storm report, Jun 21, 5:35 PM MDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
535 PM MDT MON JUN 21 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0516 PM HAIL 1 S BRUSH 40.24N 103.63W
06/21/2010 M1.50 INCH MORGAN CO TRAINED SPOTTER
&&
BLOUISLocal storm report, Jun 21, 5:36 PM MDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
536 PM MDT MON JUN 21 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0527 PM HAIL 4 E BRUSH 40.26N 103.56W
06/21/2010 M1.50 INCH MORGAN CO AMATEUR RADIO
&&
BLOUISThe office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 6:00 PM MDT | Tornado Warning | BOU | Washington | 30 min |
| Jun 21, 6:37 PM MDT | Areal Flood Advisory | BOU | Washington | 83 min |
| Jun 21, 6:50 PM MDT | Severe Thunderstorm Warning | BOU | Logan, Phillips, Sedgwick | 30 min |
| Jun 21, 10:03 PM MDT | Special Weather Statement | BOU | Logan | 42 min |
| Jun 21, 10:35 PM MDT | Special Weather Statement | BOU | Sedgwick | 55 min |
| Jun 22, 4:41 AM MDT | Red Flag Warning | BOU | Clear Creek, Douglas, Gilpin, Jefferson, Park | 16 hr |
Nearby
Tornado Warnings in Colorado, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.